Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Mild abdominal cramps when using estrogen cream, routine cervical test normal. Suggestions?

I am 59 y.o. and have been using oestrogen cream. However, I find that I have mild, period like pain when using this and wondered if this was normal. My periods stopped completely six years ago. Prior to this I had two hystercoscopies because of extremely heavy bleeding . I have recently had a routine cervical test and everything was fine, but I was wondering if I should visit a gynaecologist for further investigation. I have now stopped using the cream, which is a little disappointing as I have run out of options I think. Many thanks
Asked On : Fri, 26 Oct 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor